# SDR AALA201904019011

- Difficulty date: March 27, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 52,768 hours, 27,210 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON CLIMB OUT THE NUMBER 2 AUTO CONTROLLER FAILED, BLUE INOP LIGHT, NUMBER 2 PRESSURIZATION CONTROLLER WENT TO MANUAL CONTROL TO MAINTAIN AIRCRAFT PRESSURIZATION. BOTH CONTROLLER ARE INOP. MAINTENANCE REMOVED AND REPLACED THE #2 CONTROLLER AND OPS CHECKED IAW AMM 21-32-03.
